TITLE

Feature Axis Driven 2D Shape Interpolation

AUTHOR(S)
Wenwu Yang; Dingke Kong
PUB. DATE
March 2012
SOURCE
International Journal of Digital Content Technology & its Applic;Mar2012, Vol. 6 Issue 5, p209
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper presents a novel 2D shape interpolation approach for a pair of planar polygonal shapes. Observing the natural transition of local orientations of shape features is important for pleasing interpolation, a simple structure called the feature axis is introduced to represent such local orientations. In addition, the global positions and orientations and the local details of the shape features are extracted. During shape interpolation, the global positions and orientations and local orientations as well as the local details of the source and target shape features are interpolated using the rigidity-preserving approach, intrinsic approach, and linear method, respectively. The intermediate shapes are reconstructed from the interpolated results of the shape features. Experimental results show that the method can effectively avoid shape distortion and preserve local shape features, as well as generate smooth, natural and visually pleasing effects.
ACCESSION #
76361802

 

Related Articles

  • An Optimal Bivariate Polynomial Interpolation Basis for the Application of the Evaluation-Interpolation Technique. Varsamis, Dimitris; Karampetakis, Nicholas; Mastorocostas, Paris // Applied Mathematics & Information Sciences;2014, Vol. 8 Issue 1, p117 

    A new basis of interpolation points for the special case of the Newton two variable polynomial interpolation problem is proposed. This basis is implemented when the upper bound of the total degree and the degree in each variable is known. It is shown that this new basis under certain conditions...

  • REAL INTERPOLATION SPACES BETWEEN THE DOMAIN OF THE LAPLACE OPERATOR WITH TRANSMISSION CONDITIONS AND Lp ON A POLYGONAL DOMAIN. AIBECHE, AISSA; CHIKOUCHE, WIDED; DAIKH, YASMINA // Electronic Journal of Differential Equations;2012, Vol. 2012, Special section p1 

    We provide a description of the real interpolation spaces between the domain of the Laplace operator (with transmission conditions in a polygonal domain Ω) and Lp (Ω) as interpolation spaces between W2,p (Ω) (possibly augmented with singular solutions) and Lp (Ω). This result relies...

  • Interpolation and approximation of quasiseparable systems: the Schur-Takagi case. Alpay, D.; Dewilde, P.; Volok, D. // Calcolo;Dec2005, Vol. 42 Issue 3/4, p139 

    We explore how the classical Schur-Takagi interpolation theory as developed by Chamfy, Krein and Langer and Alpay, Azizov, Dijksma, and Langer generalizes to the matrix/operator case in the context of quasiseparable representations. A surprising result is that the generic case in the classical...

  • Error inequalities for a perturbed interpolating polynomial. Ujević, Nenad // Nonlinear Studies;2005, Vol. 12 Issue 3, p233 

    In this paper we find a suitable representation of remainder in the interpolation formula which will give a perturbation and derive error inequalities for a perturbed interpolating polynomial.

  • ON THE GENERALIZED INVERSE NEVILLE-TYPE MATRIX-VALUED RATIONAL INTERPOLANTS*. Zhibing Chen // Journal of Computational Mathematics;Mar2003, Vol. 21 Issue 2, p157 

    A new kind of matrix-valued rational interpolants is recursively established by means of generalized Samelson inverse for matrices, with scalar numerator and matrix-valued denominator. In this respect, it is essentially different from that of the previous works [7, 9], where the matrix-valued...

  • Interpolation by Polynomials in Basis of a New Computational Approach. Baladezaei, M. G.; Borzabadi, A. H. // Advances in Theoretical & Applied Mathematics;2007, Vol. 2 Issue 3, p249 

    In this paper a new computational approach for interpolation of a function in a given value by polynomials is introduced. In our approach, the polynomials will not obtain and we introduce only a procedure to find value of interpolation polynomial in given value. We have compared our method to...

  • Solving one-dimensional hyperbolic telegraph equation using cubic B-spline quasi-interpolation. Dosti, Marzieh; Nazemi, Alireza // International Journal of Mathematical & Computer Sciences;2011, Vol. 7 Issue 2, p57 

    In this paper, the telegraph equation is solved numerically by cubic B-spline quasi-interpolation .We obtain the numerical scheme, by using the derivative of the quasi-interpolation to approximate the spatial derivative of the dependent variable and a low order forward difference to approximate...

  • Anisotropic interpolation and quasi-Wilson element for narrow quadrilateral meshes. SHAOCHUN CHEN; DONGYANG SHI; YONGCHENG ZHAO // IMA Journal of Numerical Analysis;Jan2004, Vol. 24 Issue 1, p77 

    In this paper an anisotropic interpolation theorem is presented that can be easily used to check the anisotropy of an element. A kind of quasi-Wilson element is considered for second-order problems on narrow quadrilateral meshes for which the usual regularity condition ρK/hK c0 > 0 is not...

  • Accurate evaluation of divided differences for polynomial interpolation of exponential propagators. Caliari, M. // Computing;Jun2007, Vol. 80 Issue 2, p189 

    In this paper, we propose an approach to the computation of more accurate divided differences for the interpolation in the Newton form of the matrix exponential propagator φ( hA) v, φ ( z) = ( e z − 1)/ z. In this way, it is possible to approximate φ ( hA) v with larger time...

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics